# SDR 9613483239

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- Engine: Cfmint CFM565A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: 1754M36P01
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PILOTS NOTICED A FUEL DISCREPANCY.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER EVENT.  GROUND MAINTENANCE FOUND THE NR 1 ENGINE LEAKING FUEL DUE TO A CUT/TORN SEAL BETWEEN THE HYDRO MECHANICAL UNIT AND THE FUEL PUMP.  INSTALLED NEW SEAL.
